×

zbMATH — the first resource for mathematics

Integral representation and relaxation of local functionals. (English) Zbl 0527.49008

MSC:
49J45 Methods involving semicontinuity and convergence; relaxation
49L99 Hamilton-Jacobi theories
58C35 Integration on manifolds; measures on manifolds
58C06 Set-valued and function-space-valued mappings on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scAcerbi} E. & {\scButtazzo} G., On the limits of periodic Riemannian metrics, J. Analyze Math. (to appear). · Zbl 0564.49025
[2] Acerbi, E.; Fusco, N., Semicontinuity problems in calculus of variations, Archs ration. mech. analysis, 86, 125-145, (1984) · Zbl 0565.49010
[3] Attouch, H.; Picard, C., Variational inequalities with varying obstacles: the general form of the limit problem, J. funct. analysis, 50, 329-386, (1983)
[4] {\scBottaro} G. & {\scOppezzi} P., in preparation.
[5] Buttazzo, G.; Dal Maso, G., Γ-limits of integral functionals, J. analyze math., 37, 145-185, (1980) · Zbl 0446.49012
[6] Buttazzo, G.; Dal Maso, G., On nemyckii operators and integral representation of local functionals, Rc. mat., 3, 491-509, (1983) · Zbl 0536.47027
[7] {\scButtazzo} G. & {\scDal Maso} G., Singular perturbation problems in the Calculus of Variations, Annali Scu. norm. sup. Pisa (to appear). · Zbl 0581.49020
[8] Carbone, L., Sur un problème d’homogénéisation avec des contraintes sur le gradient, J. math. pures appl., 58, 275-297, (1979) · Zbl 0387.49028
[9] Carbone, L.; Colombini, F., On convergence of functionals with unilateral constraints, J. math. pures appl., 59, 465-500, (1980) · Zbl 0415.49010
[10] Carbone, L.; Salerno, S., On a problem of homogenization with quickly oscillating constraints on the gradient, J. math. analysis applic., 90, 219-250, (1982) · Zbl 0499.49007
[11] Carbone, L.; Sbordone, C., Some properties of γ-limits of integral functionals, Annali mat. pura appl., 122, 1-60, (1979) · Zbl 0474.49016
[12] Dal Maso, G., Asymptotic behaviour of minimum problems with bilateral obstacles, Annali mat. pura appl., 129, 327-367, (1981)
[13] {\scDal Maso} G., On the integral representation of certain local functionals, Ricerche Mat. (to appear).
[14] Dal Maso, G.; Longo, P., Γ-limits of obstacles, Annali mat. pura appl., 128, 1-50, (1980) · Zbl 0467.49004
[15] De Giorgi, E., Sulla convergenza di alcune successioni di integrali del tipo dell’area, Rc. mat., 8, 277-294, (1975) · Zbl 0316.35036
[16] De Giorgi, E.; Dal Maso, G.; Longo, P., Γ-limiti di ostacoli, Atti accad. naz. lincei rc. cl. sci. fis. mat. natur., 68, 481-487, (1980)
[17] De Giorgi, E.; Letta, G., Une notion générale de convergence faible pour des fonctions croissantes d’ensemble, Annali scu. norm. sup. Pisa, 4, 61-99, (1977) · Zbl 0405.28008
[18] De La Vallee Poussin, C.J., Sur l’integrale de Lebesgue, Trans. am. math. soc., 16, 435-501, (1915) · JFM 45.0441.06
[19] Ekeland, I.; Temam, R., Convex analysis and variational problems, (1978), North-Holland Amsterdam
[20] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equations of second order, (1977), Springer Berlin · Zbl 0691.35001
[21] Hiai, F., Representation of additive functionals on vector valued normed Köthe spaces, Kodai math. J., 2, 300-313, (1979) · Zbl 0431.46025
[22] Marcellini, P.; Sbordone, C., An approach to the asymptotic behaviour of elliptic-parabolic operators, J. math. pures appl., 56, 157-182, (1977) · Zbl 0319.35013
[23] Marcellini, P.; Sbordone, C., Dualità e perturbazioni di funzionali integrali, Ricerche mat., 26, 383-421, (1977) · Zbl 0393.49007
[24] Marcellini, P.; Sbordone, C., Semicontinuity problems in the calculus of variations, Nonlinear analysis, 4, 241-257, (1980) · Zbl 0537.49002
[25] Morrey, C.B., Quasi-convexity and the semicontinuity of multiple integrals, Pacif. J. math., 2, 25-53, (1952) · Zbl 0046.10803
[26] Sbordone, C., Su alcune applicazioni di un tipo di convergenza variazionale, Annali scu. norm. sup. Pisa, 2, 617-638, (1975) · Zbl 0317.49012
[27] Serrin, J.; Varberg, D.E., A general chain rule for derivatives and the change of variables formula for the Lebesgue integral, Am. math. mon., 76, 514-520, (1969) · Zbl 0175.34401
[28] Vainberg, M.M., Variational methods for the study of non-linear operators, (1964), Holden-Day S. Francisco · Zbl 0122.35501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.